# SDR SWAA2023102302608

- Difficulty date: September 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Deflector
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING DEFLECTOR PANEL ATTACH SERRATED PLATE HOLES ELONGATED<[01] ACCOMPLISHED REPAIR AT RIGHT WING DEFLECTION CONTRL RIB IN REF B737-700 SRM 57-51-02-2R-1; REPAIR 1.;[02] VERIFIED STEP 1
